# SDR SWIA200312560

- Difficulty date: October 27, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 5,643 hours, 4,376 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Part serial: 2606
- Condition: Malfunctioned
- Location: Yaw Damper
- Part time: 5,579 hours, 4,330 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TAXI OUT,  YAW DAMPER NR 1 WOULD NOT STAY ENGAGED.  REMOVED AND REPLACED NR 1 YAW DAMPER LINEAR ACTUATOR  IAW WMM 22-22-01.  OPS CHECKS GOOD.
